Formation of kinetic Alfvén vortices

Shukla, P. K. ; Yu, M. Y. ; Varma, R. K. (1985) Formation of kinetic Alfvén vortices Physics Letters A, 109 (7). pp. 322-324. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


Formation of kinetic Alfvé n vortices is considered. Previously derived Alfvé n vortex solutions are improved.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:58360
Deposited On:31 Aug 2011 06:15
Last Modified:31 Aug 2011 06:15

Repository Staff Only: item control page